# SDR 2024FA0000047

- Difficulty date: July 22, 2021
- Submitted: January 17, 2024
- Operation: General aviation
- Aircraft: N935G
- Make and model: Piper PA-28-181
- Aircraft serial: 2881078
- Aircraft time: 1,967 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 99473000
- Part serial: NA
- Condition: Cracked
- Location: Zone 100
- Part time: 1,967 hours
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE LOWER AFT SKIN STIFFENER CRACKED. REPLACED WITH NEW STIFFENER.
